advertisement
Question
Posted by: Cocoa | 2010-07-13

no period while on the pill?

Is it normal to have a very light period, or no period at all while on the pill? I am on Yasmin and even though I am taking the inactive tablets in order to have a period? Should I finish taking the inactive tablets and continue to the new pack even though there was no period? Will it affect the reliability of the pill if I did not have a period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal and will not affect the reliability of the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-17

This is normal and will not affect the reliability of the Pill.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement